Insolvability in the constructive calculus of predicates of certain classes of formulae containing only one-place predicate variables
Doklady Akademii Nauk, Tome 163 (1965) no. 2, pp. 295-297
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_163_2_a5,
author = {S. Yu. Maslov and G. E. Mints and V. P. Orevkov},
title = {Insolvability in the constructive calculus of predicates of certain classes of formulae containing only one-place predicate variables},
journal = {Doklady Akademii Nauk},
pages = {295--297},
year = {1965},
volume = {163},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_163_2_a5/}
}
TY - JOUR AU - S. Yu. Maslov AU - G. E. Mints AU - V. P. Orevkov TI - Insolvability in the constructive calculus of predicates of certain classes of formulae containing only one-place predicate variables JO - Doklady Akademii Nauk PY - 1965 SP - 295 EP - 297 VL - 163 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1965_163_2_a5/ LA - ru ID - DAN_1965_163_2_a5 ER -
%0 Journal Article %A S. Yu. Maslov %A G. E. Mints %A V. P. Orevkov %T Insolvability in the constructive calculus of predicates of certain classes of formulae containing only one-place predicate variables %J Doklady Akademii Nauk %D 1965 %P 295-297 %V 163 %N 2 %U http://geodesic.mathdoc.fr/item/DAN_1965_163_2_a5/ %G ru %F DAN_1965_163_2_a5
S. Yu. Maslov; G. E. Mints; V. P. Orevkov. Insolvability in the constructive calculus of predicates of certain classes of formulae containing only one-place predicate variables. Doklady Akademii Nauk, Tome 163 (1965) no. 2, pp. 295-297. http://geodesic.mathdoc.fr/item/DAN_1965_163_2_a5/